# SDR SWAA2024101545341

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: CORRECTIVE ACTION #4 ON FAULT 'L/H A/C BAY; STA. 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE LBL-9 [TTG8Q00VZFX4]' HAS INCORRECT SRM REFERENCE. SRM 57-10-10-2R-5 SHOULD BE USED.<[01] PER SRM 57-10-10-2R-5; REPAIR IS NOT APPLICABLE DUE TO SPLICE ANGLES ARE NOT INSTALLED
